MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE
Model Number 01.32.154MH
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 5 june 2020: lot 153878: (b)(4) items manufactured and released on 11-jan-2016.Expiration date: 2020-12-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.176831.Batch review performed by medacta regulatory affairs department on 5 june 2020: lot 176831: (b)(4) items manufactured and released on 05-mar-2018.Expiration date: 2023-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.Additional implant involved: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.179363.Batch review performed by medacta regulatory affairs department on 5 june 2020: lot 179363: (b)(4) items manufactured and released on 05-apr-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.
 
Event or Problem Description
The patient came in 1 year and 10 months after the primary surgery reporting a leg length discrepancy.The surgeon revised the 36mm biolox head with a 28mm biolox head and revised the medacta cup and liner with another company's cup and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10183414
Report Number3005180920-2020-00350
Device Sequence Number909099
Product Code LPH
UDI-Device Identifier07630030810831
UDI-Public07630030810831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2020
Device Model Number01.32.154MH
Device Catalogue Number01.32.154MH
Device Lot Number153878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR